# SDR UPS97825254

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, STA 1690  LONGERON 21 RIGHT  LOWER FRAME TO CUSP ANGLE HAS CORROSION.  REMOVED ANGLE AT CUSP STA 1690 IAW DC8 SRM 51 3 0.  DRILLED NEW ANGLE IAW DC8 SRM 51-1-24.  INSTALLED NEW ANGLE IAW DC8 SRM 51-3-0.
